Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Extension of positive-definite distributions and maximum entropy

About this Title

Jean-Pierre Gabardo

Publication: Memoirs of the American Mathematical Society
Publication Year 1993: Volume 102, Number 489
ISBNs: 978-0-8218-2551-8 (print); 978-1-4704-0066-8 (online)
MathSciNet review: 1139457
MSC: Primary 42A82; Secondary 42A70, 46F10

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. The discrete case
  • 2. Positive-definite distributions on an interval $(-A, A)$
  • 3. The non-degenerate case
  • 4. A closure problem in $L^2_\mu (\hat {\mathbb {R}})$
  • 5. Entropy maximizing measures in $\mathcal {M}_A(Q)$
  • 6. Uniqueness of the extension
American Mathematical Society